MathSciNet Relay Station
MathSciNet bibliographic data
MR1019962 22E40 (11E72 11H55)
Prasad, Gopal Volumes of $S$-arithmetic quotients of semi-simple groups. With an appendix by Moshe Jarden and the author. Inst. Hautes Études Sci. Publ. Math. No. 69 (1989), 91–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement